# SDR DALA2023113009837

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FUSELAGE SKIN ON AFT CORNER OF LH SLIDING WINDOW CUTOUT IN COCKPIT. SUMMARY OF NRC 00583: FUSELAGE SKIN ON AFT CORNER OF LH SLIDING WINDOW CUTOUT WAS REPAIRED PER ERA 613859-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-613859 ADDED FOR AC 9565. (LP #0087496)
